# SDR AALA201611019013

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 19,826 hours, 16,799 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 17000681416
- Part serial: 0000135499
- Condition: Delaminated
- Location: Cockpit
- Part time: 19,826 hours, 16,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW HAS BUBBLES IN DIRECT LINE OF SIGHT.  REMOVED AND REPLACED FIRST OFFICERS SLIDING WINDOW PER AMM 56-12-00.
